# SDR SWAA2012041303087

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 30,797 hours, 17,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE BUMPER END CAP MISSING.  INSTALLED END CAP PER M/M AND SRM.
